miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quasi-median graphs from sets of partitions
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2002 (English)In: Discrete Applied Mathematics, ISSN 0166-218X, E-ISSN 1872-6771, Vol. 122, no 1-3, 23-35 p.Article in journal (Refereed) Published
Abstract [en]

In studies of molecular evolution, one is typically confronted with the task of inferring a phylogenetic tree from a set X of sequences of length n over a finite alphabet Λ. For studies that invoke parsimony, it has been found helpful to consider the quasi-median graph generated by X in the Hamming graph Λn. Although a great deal is already known about quasi-median graphs (and their algebraic counterparts), little is known about the quasi-median generation in Λn starting from a set X of vertices. We describe the vertices of the quasi-median graph generated by X in terms of the coordinatewise partitions of X. In particular, we clarify when the generated quasi-median graph is the so-called relation graph associated with X. This immediately characterizes the instances where either a block graph or the total Hamming graph is generated. 

Place, publisher, year, edition, pages
2002. Vol. 122, no 1-3, 23-35 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-8434DOI: 10.1016/S0166-218X(01)00353-5ISI: 000176416200003Scopus ID: 2-s2.0-84867954486OAI: oai:DiVA.org:miun-8434DiVA: diva2:139627
Available from: 2009-01-25 Created: 2009-01-25 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Huber, Katharina TMoulton, Vincent

Search in DiVA

By author/editor
Huber, Katharina TMoulton, Vincent
By organisation
Department of Engineering, Physics and Mathematics
In the same journal
Discrete Applied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 79 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf